General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Diskretn. Anal. Issled. Oper.:

Personal entry:
Save password
Forgotten password?

Diskretn. Anal. Issled. Oper., Ser. 2, 2007, Volume 14, Number 2, Pages 41–61 (Mi da514)  

This article is cited in 14 scientific papers (total in 14 papers)

Алгоритмы приближённого решения задачи о двух коммивояжёрах в полном графе с весами рёбер 1 и 2

E. Kh. Gimadi, Yu. V. Glazkov, A. N. Glebov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2009, 3:1, 46–60

Bibliographic databases:

UDC: 519.8
Received: 18.08.2007
Revised: 09.11.2007

Citation: E. Kh. Gimadi, Yu. V. Glazkov, A. N. Glebov, “Алгоритмы приближённого решения задачи о двух коммивояжёрах в полном графе с весами рёбер 1 и 2”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:2 (2007), 41–61; J. Appl. Industr. Math., 3:1 (2009), 46–60

Citation in format AMSBIB
\by E.~Kh.~Gimadi, Yu.~V.~Glazkov, A.~N.~Glebov
\paper Алгоритмы приближённого решения задачи о~двух коммивояжёрах в~полном графе с~весами рёбер~1 и~2
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2007
\vol 14
\issue 2
\pages 41--61
\jour J. Appl. Industr. Math.
\yr 2009
\vol 3
\issue 1
\pages 46--60

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Baburin, E. Kh. Gimadi, “On the asymptotic accuracy of an algorithm for solving the $m$-PSP maximum problem in a multidimensional Euclidean space”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S1–S13  mathnet  crossref  isi  elib
    2. A. N. Glebov, D. Zh. Zambalayeva, “Polynomial algorithm with approximation ratio $7/9$ for maximum 2-PSP”, J. Appl. Industr. Math., 6:1 (2012), 69–89  mathnet  crossref  mathscinet  zmath
    3. A. N. Glebov, D. Zh. Zambalayeva, “An approximation algorithm for the minimum 2-PSP with different weight functions valued 1 and 2”, J. Appl. Industr. Math., 6:2 (2012), 167–183  mathnet  crossref  mathscinet  zmath
    4. A. N. Glebov, A. V. Gordeeva, D. Zh. Zambalaeva, “Algoritm s otsenkoi 7/5 dlya zadachi o dvukh kommivoyazherakh na minimum s razlichnymi vesovymi funktsiyami”, Sib. elektron. matem. izv., 8 (2011), 296–309  mathnet
    5. E. Kh. Gimadi, E. V. Ivonina, “Approximation algorithms for maximum-weight problem of two-peripatetic salesmen”, J. Appl. Industr. Math., 6:3 (2012), 295–305  mathnet  crossref  mathscinet
    6. Tovstik T.M., Zhukova E.V., “Algoritm priblizhennogo resheniya zadachi kommivoyazhera”, Vestnik sankt-peterburgskogo universiteta. seriya 1: matematika. mekhanika. astronomiya, 2013, no. 1, 101–109  mathscinet  elib
    7. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “On $m$-capacitated peripatetic salesman problem”, J. Appl. Industr. Math., 8:1 (2014), 40–52  mathnet  crossref  mathscinet
    8. E. Kh. Gimadi, A. V. Kel'manov, A. V. Pyatkin, M. Yu. Khachai, “Efficient algorithms with performance estimates for some problems of finding several cliques in a complete undirected weighted graph”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 88–101  mathnet  crossref  mathscinet  isi  elib
    9. Michallet J. Prins Ch. Amodeo L. Yalaoui F. Vitry G., “Multi-Start Iterated Local Search for the Periodic Vehicle Routing Problem with Time Windows and Time Spread Constraints on Services”, Comput. Oper. Res., 41 (2014), 196–207  crossref  mathscinet  zmath  isi  elib  scopus
    10. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “Zadacha o dvukh kommivoyazherakh s ogranicheniyami na propusknye sposobnosti reber grafa s razlichnymi vesovymi funktsiyami”, Vestn. NGU. Ser. matem., mekh., inform., 14:3 (2014), 3–18  mathnet
    11. Gimadi E.Kh. Glebov A.N. Skretneva A.A. Tsidulko O.Yu. Zambalaeva D.Zh., “Combinatorial Algorithms With Performance Guarantees For Finding Several Hamiltonian Circuits in a Complete Directed Weighted Graph”, Discrete Appl. Math., 196:SI (2015), 54–61  crossref  mathscinet  zmath  isi  elib  scopus
    12. Khachai M.Yu., Neznakhina E.D., “Approximability of the Problem About a Minimum-Weight Cycle Cover of a Graph”, Dokl. Math., 91:2 (2015), 240–245  crossref  mathscinet  zmath  isi  elib  scopus
    13. E. Kh. Gimadi, O. Yu. Tsidulko, “An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution”, J. Appl. Industr. Math., 11:3 (2017), 354–361  mathnet  crossref  crossref  elib
    14. A. N. Glebov, S. G. Toktokhoeva, “A polynomial $3/5$-approximate algorithm for the asymmetric maximization version of $3$-PSP”, J. Appl. Industr. Math., 13:2 (2019), 219–238  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:421
    Full text:153

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020